# SDR UPS08851873

- Difficulty date: February 28, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO DOOR AFT DOOR JAMB HAS A REPAIR DOUBLER WITH 1 INCH PIECE BROKEN OFF.  REMOVED DAMAGED DOUBLER, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-2, 51-1-8, 52-4-0 FIG 4.
